# SDR GLBA2017061900665

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,403 hours, 37,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE BRAKES REQUIRE EXCESSIVE PRESSURE AND TRAVEL TO ACTIVATE.  MAINTENANCE BLED THE BRAKE SYSTEM IAW MM, OPS CHECKED GOOD.
